Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Used stamlo beta. Had side effects, dizziness, responsiveness decreases, high BP. What to do?

Hi , I am 35 years male and used quarter of stamlo beta for 2 years , I felt i had some side effects like dizziness and my responsivess was decreasing . My doctor changed that to repace 50 mg and I had similar feelings.My BP used to around 100-120 / 75-85 with medication at various ties of day .Doctor asked me to stop medication for 2 weeks so that he want to asses where my BP would stabilise. In fact I used to measure my BP at various times of day and it used to be 110-120/85-90 . This continued for 1 month so i thought that i am abusing the medication . since last week my BP was around 110-125/85-95 at various times and again started to take repace for last 4 days . I am confused now .. Btw , I think I have white coat syndrome also . Thanks Murthy
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Your BP range of 110-120/85-90 WITHOUT medications, confirms that you DO NOT have high blood pressure. You were probably misdiagnosed 2 years ago as having high blood must have been diagnosed by your doctor on a single casual BP reading.

So, please STOP REPACE and any other medicines. Keep a daily record of BP taken the first thing in the morning the moment you wake up. If it remains between 110-130/85-90 over the following 7-10 days, you NEED NOT take any drugs for BP.

Dr. Rakesh Karanwal
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor